# SDR AALA20131225001

- Difficulty date: December 24, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 38,851 hours, 11,660 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT MIA-BSB.  CREW REPORTED WEATHER RADAR FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR TRANSCEIVER, SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
